Results 1 to 2 of 2

Thread: Ache after injection

  1. #1
    Enchanted Guest

    Question Ache after injection

    Friday week ago I had my first cervical cancer vaccination. They inject it into the top of the arm as normal but into the muscle. Over a week later my arm is still aching from it. Is this normal? Is there something I can do to fix it? There is no lump where the injection was given.... it really aches and it is really getting on my nerves!

    TIA


  2. #2

    Join Date
    Feb 2004
    Location
    Melbourne
    Posts
    11,173

    Default

    My sister had the aching arm when she had hers done a few weeks ago, but for her it only lasted a day or two. Maybe just give your Dr a call to make sure it's ok?

Similar Threads

  1. Tender tummy/ Back ache
    By lullabyblue in forum Pregnancy - Second Trimester General Discussion
    Replies: 5
    Last Post: September 10th, 2007, 02:53 AM
  2. Contraceptive Injection - when to ttc again?
    By WelshGirl in forum Conception General Discussion
    Replies: 4
    Last Post: August 4th, 2007, 04:05 AM
  3. Pain at trigger injection site
    By butterfly_warrior in forum Long Term TTC
    Replies: 7
    Last Post: February 21st, 2007, 10:07 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •